# SDR USAA061422

- Difficulty date: December 13, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SILL SUPPORTS CORRODED.  BLENDED AND TREATED THREE OF FOUR ANGLES IAW SRM 51-10-02, LEVEL 2 C53-107-02, DEFECT SIZE: 2 INCHES.
